So, tipped off by another user here, I've decided to look into the synthesis of methcathinone. I found THIS
set of instructions, and it seems simple enough.
In Canada, Sudafed contains phenylephrine hydrochloride, pseudoephedrine hydrochloride in a 120mg "12 hour time release" capsule, or pseudoephedrine hydrochloride combined with other ingredients (e.g. Ibuprofen).
Could I use that as a source of pseudo?
Here are the forms of sudafed available at Rexall, which would be best?
Cold & Cough Extra Strength
Each white, biconvex caplet, coded "SU" on one side and "WL 61" on the other side, contains pseudoephedrine HCl 60 mg, dextromethorphan HBr 30 mg and acetaminophen 500 mg. Nonmedicinal ingredients: cellulose, magnesium stearate, povidone and sodium starch glycolate.
Decongestant 12 Hour
Each white, biconvex caplet, printed "SUDAFED 12 HOUR", contains pseudoephedrine HCl 120 mg. Nonmedicinal ingredients: celluloses, edible blue ink, magnesium stearate, polyethylene glycol, povidone, titanium dioxide and wax.
Head Cold and Sinus Extra Strength
Each white caplet coded "SU" on one side and "WL 62" on the other side, contains acetaminophen 500 mg and pseudoephedrine HCl 60 mg. Nonmedicinal ingredients: cellulose, magnesium stearate, povidone and sodium starch glycolate (potato).
Each round, biconvex, unscored, red tablet with code number "WL80" on one side and PE on the other side, contains phenylephrine HCl 10 mg. Nonmedicinal ingredients: acesulfame K, celluloses, FD&C Red No. 40 aluminum lake, FD&C Yellow No. 6 aluminum lake, hypromellose, magnesium stearate, polydextrose, polyethylene glycol, povidone, silicone dioxide, starch, stearic acid, titanium dioxide, triacetin and wax.